# SDR CA120704008

- Difficulty date: June 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 3,429 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) RT MLG SHOWS DOWN AND LOCK AFTER GEAR RETRACTION.  MAINTENANCE REPLACED LANDING GEAR CONTROL PANEL.  THEY DISCOVERED THAT THE RETAINING CLIP, WIRE FOR A LAMP SOCKET ON THE LANDING GEAR CONTROL PANEL WAS DISLODGED AND WAS CAUSING A SHORT.
